Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Moclobemide paradoxical reaction, or something Lamdage22

Posted by SLS on February 4, 2019, at 9:10:54

In reply to Re: Moclobemide paradoxical reaction, or something, posted by Lamdage22 on February 3, 2019, at 13:09:51

> I went psychotic on all MAOI. I would advise you to know the symptoms so when you get them, you know what's going on and then you and/or your doctor can react.
>
> Just saying.

Moclobemide made me more depressed than any other drug has. I titrated up to 900 mg/day and stayed with it because I was desperate. I would say that if your depressive reaction lasts for more than a week, you should discontinue it. It was terrible. I spent several days curled up in a fetal position and audibly whimpering.


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1103106
URL: http://www.dr-bob.org/babble/20181024/msgs/1103119.html